# SDR CALA2011103100697

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 24,496 hours, 8,384 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 136A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - FWD CARGO DOOR {EXT} SKIN HAS DENT MEASURING W=2.7 5 INCH AND Y=.116 W/Y=23.706 FOUND OUT OF LIMITS.  11 INCHES FROM TOP AND 14 INCHES FROM T/E.  REPAIRED PER SRM 52-00-01 REPAIR 2 SEE BACK N/R FOR ACCOMPLISHE D JOB.
